Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

31 Publications


1990 | Journal Article | IST-REx-ID: 4063
H. Edelsbrunner and E. Mücke, “Simulation of simplicity: A technique to cope with degenerate cases in geometric algorithms,” ACM Transactions on Graphics, vol. 9, no. 1. ACM, pp. 66–104, 1990.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4064
H. Edelsbrunner and D. Souvaine, “Computing least median of squares regression lines and guided topological sweep,” Journal of the American Statistical Association, vol. 85, no. 409. American Statistical Association, pp. 115–119, 1990.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4065
H. Edelsbrunner, A. Robison, and X. Shen, “Covering convex sets with non-overlapping polygons,” Discrete Mathematics, vol. 81, no. 2. Elsevier, pp. 153–164, 1990.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4066
H. Edelsbrunner, L. Guibas, and M. Sharir, “The complexity of many cells in arrangements of planes and related problems,” Discrete & Computational Geometry, vol. 5, no. 1. Springer, pp. 197–216, 1990.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4067
H. Edelsbrunner and M. Sharir, “A hyperplane Incidence problem with applications to counting distances,” presented at the SIGAL:  Special Interest Group on Algorithms, International Symposium on Algorithms  , 1990, vol. 450, pp. 419–428.
View | DOI
 

Filters and Search Terms

year=1990

Search

Filter Publications